American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55A15) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Michael O. Albertson and Joan P. Hutchinson. The maximum size of an independent set in a nonplanar graph. Bull. Amer. Math. Soc. 81 (1975) Part 1:554-555. MR 0364012.
Abstract, references, and article information   
View Article: PDF

[2] Steve Fisk. Some topological approaches to the four color problem. Bull. Amer. Math. Soc. 79 (1973) 1051-1055. MR 0319796.
Abstract, references, and article information   
View Article: PDF

[3] Jonathan L. Gross and Seth R. Alpert. Branched coverings of graph imbeddings. Bull. Amer. Math. Soc. 79 (1973) 942-945. MR 0332543.
Abstract, references, and article information   
View Article: PDF

[4] Branko Grünbaum. Polytopes, graphs, and complexes. Bull. Amer. Math. Soc. 76 (1970) 1131-1201. MR 0266050.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1